# SDR USAA2013042900021

- Difficulty date: April 28, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 74,029 hours, 33,311 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOGO MOD - CORROSION ON STRINGER 43L AT FR56.  REPAIRED STRINGER 43L AT FR56 IAW A320 SRM 53-00-13, FIG 202.
